bibtype J - Journal Article
ARLID 0477104
utime 20240103214405.2
mtime 20170817235959.9
SCOPUS 85020417439
WOS 000403280300018
DOI 10.1007/s13398-016-0322-2
title (primary) (eng) Generalized expectation with general kernels on g-semirings and its applications
specification
page_count 13 s.
media_type P
serial
ARLID cav_un_epca*0076188
ISSN 1578-7303
title Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales
part_title Seria A: Matemáticas
volume_id 111
volume 3 (2017)
page_num 863-875
publisher
name Springer
keyword Fractional integral
keyword g-expectation
keyword Jensen’s inequality
keyword Probability theory
author (primary)
ARLID cav_un_auth*0261431
share 40
name1 Agahi
name2 H.
country IR
garant K
author
ARLID cav_un_auth*0101163
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
full_dept Department of Econometrics
share 30
name1 Mesiar
name2 Radko
institution UTIA-B
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
author
ARLID cav_un_auth*0348647
share 30
name1 Babakhani
name2 A.
country IR
source
url http://library.utia.cas.cz/separaty/2017/E/mesiar-0477104.pdf
cas_special
abstract (eng) The connection between probability and g-integral is investigated. The purposes of this paper are mainly to introduce the concept g-expectation with general kernels on a g-semiring, and then extend the Jensen type inequality in general form, thus refining the previous results in probability and measure theory.
RIV BA
FORD0 10000
FORD1 10100
FORD2 10101
reportyear 2018
num_of_auth 3
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0274039
confidential S
mrcbC86 2 Article Mathematics|Multidisciplinary Sciences
mrcbC86 2 Article Mathematics|Multidisciplinary Sciences
mrcbC86 2 Article Mathematics|Multidisciplinary Sciences
mrcbT16-e MATHEMATICS
mrcbT16-j 0.485
mrcbT16-s 0.493
mrcbT16-B 39.082
mrcbT16-D Q3
mrcbT16-E Q3
arlyear 2017
mrcbU14 85020417439 SCOPUS
mrcbU24 PUBMED
mrcbU34 000403280300018 WOS
mrcbU63 cav_un_epca*0076188 Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales Seria A: Matemáticas 1578-7303 1579-1505 Roč. 111 č. 3 2017 863 875 Springer